By Topic

Orthogonal sets of quadriphase sequences with good correlation properties

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
B. M. Popovic ; Ericsson Res., Stockholm, Sweden ; N. Suehiro ; P. Z. Fan

A general construction for orthogonal sets of quadriphase sequences based on the sequence family A discovered by Sole (1989), Boztas, Hammons, and Kumar (1992) is presented. The sequence family A is equivalent to the S(0) family that belongs to a chain of sequence families S(i),i=0,1,2,..., m with each family in the chain containing the preceding family. Therefore, a number of orthogonal subsets can be generated for an arbitrary family S(m). The algorithm for an efficient implementation of the bank of correlators corresponding to any orthogonal subset of family S(m) is derived as well

Published in:

IEEE Transactions on Information Theory  (Volume:48 ,  Issue: 4 )